# SDR HALA201710230026

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 33,299 hours, 5,449 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 33361190002
- Part serial: 01965
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 33,299 hours, 5,449 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR ENGINE NR 1 BLEED FAULT. PERFORMED BITE TEST OF BMC. FAULTED NR 1 PRESSURE REG VALVE, REMOVED AND REPLACED NR 1 PRESSURE REG VALVE PER AMM 36-11-52. LEAK CHECK AND BITE TEST GOOD. OK FOR SERVICE. VALVE, BLEED, P OFF 33-3611-9-0002 01965 ON 33-3611-9-0002 02595.
